# SDR SWAA2012111509421

- Difficulty date: October 23, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 57,605 hours, 47,101 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT LEVEL OF WBL 183 TRAILING AREA OF LEFT WING.  REPLACED ANGLE LOCATED AT LEVEL OF WBL 183 TRAILING AREA OF LEF WING IAW SRM B737-300 51-10-02 ITEM 8 51-40-02 AND DRAWING 65-50820.
